# SDR 00FDEA00371

- Difficulty date: June 5, 2000
- Submitted: June 7, 2000
- Operation: Air carrier
- Aircraft: N101FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19197
- Aircraft time: 50,425 hours, 36,789 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION UPPER FUSELAGE SKIN FOUND CORRODED AND POPPED RIVETS FROM BS 430 - 440 AT STR 5L.  REMOVED RIVET AND TRIMMED OUT DAMAGED AREA IAW SRM 53-30-3.  FAB REPAIR PARTS PER IAW SRM 53-30-3.
